# SDR GTIA2024022037932

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 28,386 hours, 12,532 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GPS PRIMARY LOST IN FLIGHT ATC FAIL LIGHT OH OH XSPONDER -PERFORMED OPS AND C/B RESET IAW TSM 34-52-00-810-847-A AND AMM 34-36-00-860-801 AND AMM 34-36-00-710-002 . OPS CHECK GOOD BITE TEST GOOD A/C OK FOR CONTINUED SERVICE
